# SDR 0104989922

- Difficulty date: July 24, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N945N
- Make and model: Doug DC-9-32
- Aircraft serial: 47664
- Aircraft time: 69,506 hours, 60,579 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During MCK in ATL, a 1/4" long crack was found in the fuselage skin at staion 1019, between longerons 14L and 15L. The crack emanated from one fastener hole common to the upper attach angle and was removed using 1" diameter cut out. This EA provides instructions to repair the damage. EA 99-181338.
